# SDR COE2006F00000

- Difficulty date: January 10, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700942
- Part serial: 84080762
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O INSTRUMENTATION LOST DATA FROM NR2 AIR DATA COMPUTER (ADC) IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 AIR DATA COMPUTER (ADC).  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
